MathSciNet Relay Station
MathSciNet bibliographic data
MR1685782 (2000d:54028) 54D30 (26A21 54C35 54H05)
Todorčević, Stevo Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999), no. 4, 1179–1212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement